Rocky Mountain Journal of Mathematics

Equiconvergence of interpolating processes

Bogdan M. Baishanski

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 11, Number 3 (1981), 483-490.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250128576

Digital Object Identifier
doi:10.1216/RMJ-1981-11-3-483

Mathematical Reviews number (MathSciNet)
MR722581

Zentralblatt MATH identifier
0469.30026

Citation

Baishanski, Bogdan M. Equiconvergence of interpolating processes. Rocky Mountain J. Math. 11 (1981), no. 3, 483--490. doi:10.1216/RMJ-1981-11-3-483. https://projecteuclid.org/euclid.rmjm/1250128576


Export citation